# SDR AALA202504079851

- Difficulty date: April 6, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 68,303 hours, 29,089 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Not Seated
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AFTER TAKE OFF A LOUD NOISE COMING FROM FWD ENTRY DOOR AND AT 10.000 FEET CABIN ALTITUDE MASTER WARNING HAPPENED; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT LAX. FOUND FORWARD E&E DOOR NOT PROPERTY SEATED. BITE TEST OF BOTH PRESSURIZATION CONTROLLER TESTED GOOD. VERIFIED E&E DOOR IS PROPERLY CLOSED AND LOCKED. PER 52-48-41.
